# SDR DALA2025120508922

- Difficulty date: December 4, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Airbus A321-271NX
- Aircraft serial: 11329
- Aircraft time: 11,110 hours, 2,752 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Nr 1 Eng Spinner
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

F/AS NOTED WET/DIRTY/PAINT SMELL IN FRONT AND AFT OF CABIN DURING DESCENT & LANDING BOTH FLIGHTS. NOTHING NOTED IN COCKPIT.   ENGINE RUN CONFIRMED SMELL EVIDENCE OF OIL BEHIND SPINNER. REPLACED NBR 1 ENGINE FAN SHAFT COVER O'RING. (LP 8118618)
